MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED FLOW & EMBOLI TUBE ID 1/2" X WALL 3/32" (OD 11/16/"); FLOW SENSOR

SPECTRUM MEDICAL LIMITED FLOW & EMBOLI TUBE ID 1/2" X WALL 3/32" (OD 11/16/"); FLOW SENSOR
Model Number H11XLD
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Perfusionist stated that they zeroed the arterial, safe, and venous flow probes prior to the start of the case.However, when they were getting ready to go on cpb, they noticed that the venous flow was reading 0.6 even though the venous occluder was fully occluded.The perfusionist confirmed they did not see volume entering the reservoir.After the case, the arterial line was manually clamped, and the venous line was clamped via the venous occluder.Despite the occluder being fully occluded, the venous flow was reading 1.13 lpm.Again, with no drainage.The perfusionist also stated that their safe flow bubble detector fired twice during the case and stopped the pump both times.Air was not observed and they went back on cpb by disabling the safe flow bubble.The serial number of the venous flow probe was (b)(6) and safe flow probe was (b)(6).
 
Additional Manufacturer Narrative
Manufacturer narrative awaiting conclusion of investigation.

Brand Name
FLOW & EMBOLI TUBE ID 1/2" X WALL 3/32" (OD 11/16/")
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucetser, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key19699483
Report Number3003073153-2024-00013
Device Sequence Number11675893
Product Code DRY
UDI-Device Identifier05060434420138
UDI-Public05060434420138
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K110957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH11XLD
Device Catalogue NumberH11XLD
Device Lot NumberH11XLD644
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOW SENSOR ID 3/8" X WALL 3/32"H9XLM - (B)(6)
Patient SexUnknown